Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The mathematical theory of a class of surface wave antennas


Author: Julius Kane
Journal: Quart. Appl. Math. 21 (1963), 199-214
DOI: https://doi.org/10.1090/qam/154549
MathSciNet review: 154549
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Samuel N. Karp and Frank C. Karal Jr., Vertex excited surface waves on both faces of a right-angled wedge., Comm. Pure. Appl. Math. 12 (1959), 435–455. MR 0108210, https://doi.org/10.1002/cpa.3160120304
  • [2] A. P. Kay, Scattering of a surface wave by a discontinuity in the normal reactance with applications to antenna problems, Sci. Rep. No. 7, Technical Research Group, Sommerville, Mass., 1957. Portions of this report were also published in IRE Trans. on Antennas and Propagation, AP-7, 22-31, (1959)
  • [3] B. Friedman and W. E. Williams, Excitation of surface waves, Proc. Inst. Elect. Engrs., 105C, 252-258 (1958)
  • [4] J. Kane, The efficiency of launching surface waves on a reactive half plane by an arbitrary antenna, IRE Trans, on Antennas and Propagation, AP-8, 500-507 (1960)
  • [5] G. D. Muluzhinets, The excitation, reflection and emission of a surface wave from a wedge with given face impedances, Soviet Physics, Dokl. 3, 752-755 (1958)
  • [6] A. L. Cullen, The excitation of plane surface waves, Proc. Inst. Elect. Engrs. 101, 225-234 (1954)
  • [7] D. B. Brick, The radiation of a Hertzian dipole over a coated conductor, Proc. Inst. Elec. Engrs. C. 102 (1955), 104–121. MR 0072014
  • [8] R. E. Plummer, Surface-wave beacon antennas, IRE Trans, on Antennas and Propagation, AP-6, 105-114 (1958)
  • [9] F. J. Zucker, Surface and leaky-wave antennas, Chap. 16, Antenna Engineering Handbook, (ed. Jasik), McGraw-Hill (1961)
  • [10] M. Newstein and J. Lurye, The field of a magnetic line-source in the presence of a layer of complex refractive index, Technical Research Group, Sommerville, Mass., Sci. Rep. No. 1 (1956)
  • [11] S. N. Karp (Private communication)
  • [12] Herbert C. Kranzer and James Radlow, Asymptotic factorization for perturbed Wiener-Hopf problems, J. Math. Anal. Appl. 4 (1962), 240–256. MR 0151812, https://doi.org/10.1016/0022-247X(62)90053-7


Additional Information

DOI: https://doi.org/10.1090/qam/154549
Article copyright: © Copyright 1963 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website